It is currently Tue Aug 22, 2017 1:57 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Suboxone and Wellbutrin
PostPosted: Sat Dec 18, 2010 5:36 pm 
Offline
Average Poster
Average Poster

Joined: Mon Aug 16, 2010 7:47 am
Posts: 5
I found after being on suboxone for a few months that I really needed something for depression. My doctor put me on 150mg of it helped me a little but once I settled in was not really working so they have uped my dose from 150 to 300 once a day. I just started the 300 and on day 2 I am feeling really foggy. Wondered if anyone else has taken this with sub....and if I need a few more days to get used to the dose and then my fogginess will disappear....

Thanks for your help,
Jill New Start Now


Top
 Profile  
 
 Post subject:
PostPosted: Sat Dec 18, 2010 10:46 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 12, 2010 12:43 am
Posts: 1019
Location: Buffalo New York
You might be able to answerer your own question. So when you’re first started at 150 did you fell any of this fogginess at all???? If so did it clear up over a few days cause with any medication along these lines will take some time getting use to. Either way even if you didn’t fell like this on 150 I’m pretty sure over the next few days your body will get use to the dose and things will even out. I mean it’s like any medication it always takes a ill time getting use too and the longer you on it the more you’ll see you can go on your daily life with no problems. Sorry I can’t help any more but I hope some of this helped in any way.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Dec 22, 2010 3:19 pm 
Offline
New Poster
New Poster

Joined: Wed Dec 22, 2010 3:11 pm
Posts: 2
I agree with what you said above I just came from Oxycontin approximately 140-200 mg of Oxycontin a day for 3 years. I just started Suboxone and doing great work havent had no w / d 's what so ever. I think the addiction is also snorting the pill and do put in everything I do now situation. Now that you are not high you feel like your life is boring and that something is missing. I guess thats part of getting sober.

_________________
poker online
Sightline Payments


Top
 Profile  
 
Our Sponsors
 Post subject: wellbutrin and suboxone
PostPosted: Fri Dec 24, 2010 5:35 am 
Offline
6 Months or More
6 Months or More

Joined: Tue May 18, 2010 9:08 pm
Posts: 248
I am also on wellbutrin and suboxone. I was on 150 mgs wellburtrin already at the time I started sub. My doctor reccomended that I up my wellbutrin to 300 mgs. I did feel dizziness and a sort of shakiness at first in the mornings when I took my meds but i am pretty sure it was the sub not the higher dose of wellbutrin. I had been on 300 mgs of wellbutrin in the past and not had any side effects. However, I talked to a friend who said that when she had her wellbutrin dosage upped from 150 to 300 she had that kind of effect--dizziness--almost a kind of high feeling. I've heard of some people getting a kind of euphoria from wellbutrin too. So..well, like most meds it could have side effects. But Bboy's thoughts on the subject make a lot of sense. For me, wellbutrin drasticallly reduces my obsessive thoughts of suicide and at first it took away my cravings for cigarettes too, but I kept on smoking anyway since at that time I wasn't trying to quit. Anyway, if I were you I'd give it another day or two to see if it evens out on its own, but if it doesn't, then call your doctor and tell him or her how you're feeling. Maybe a different anti-depressant would be better for you. Anyway I hoep you figure it out and feel better soon.


Top
 Profile  
 
 Post subject: Me Too ...........
PostPosted: Fri Dec 24, 2010 10:50 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Tue May 12, 2009 10:02 am
Posts: 308
Location: Ft. Lauderdale, Florida
Hi Jill,
Sorry I didn't see this thread and post sooner must have missed it. Although I really don,t have anything new to ad? I have been taken Wellbutrin and Paxil with my Suboxone and haven't has any problems so far. I was on Suboxone for about 10 months before I started the other medications. I had a terrible tragedy in my Family and became very depressed. My younger Sister (She got me Clean And Sober) Died after a VERY Brief Illness!! At 47 y.o. she got some type of infection and she was Dead in 5 days!! She was a Nurse in the sick Baby unit at a So. Shore Hospital. But more importantly She was a wonderful and caring Sister and Person! (Sorry I'll get back to the thread at hand) Anyway I take the Wellbutrin (300mgs) in the am and the Paxil in the pm before Bed and I haven't noticed any problems!! Just wanted to get my two cents out there....

God Bless
-- TW

_________________
"I may not have ALL I want but thank's to God I now know that I have ALL I need !!!!!!
#############
ODAAT


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group